# SDR HALA95104

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FORWARD CEILING EMERGENCY LIGHTS INOPERABLE.  REPLACED EMERGENCY BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
